# SDR SWIA200820233

- Difficulty date: June 16, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 24,975 hours, 23,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT PRESSURE BULKHEAD ISOLATOR CRACKED.  C-CHECK, REPLACED ISOLATOR.
